| Model Number |
D-YS |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when testing the sensor, they found that the sensor was burned out.There was no patient involvement.